# SDR SWAA2024111157258

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8911Q
- Make and model: Boeing 737-8
- Aircraft serial: 68184
- Aircraft time: 3,138 hours, 1,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H I/B EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] R&R FLASHLIGHT BATTERY PER AMM 25-64-00.
